RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1990, Volume 24, Issue 1, Pages 72–73 (Mi faa922)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

Variations of the complex structure of Riemann surfaces by vector fields on a contour and objects of the KP theory. The Krichever–Novikov problem of the action on the Baker–Akhieser functions

P. G. Grinevich, A. Yu. Orlov

Landau Institute for Theoretical Physics, USSR Academy of Sciences

Full text: PDF file (319 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 24:1, 61–63

Bibliographic databases:

Received: 20.12.1988

Citation: P. G. Grinevich, A. Yu. Orlov, “Variations of the complex structure of Riemann surfaces by vector fields on a contour and objects of the KP theory. The Krichever–Novikov problem of the action on the Baker–Akhieser functions”, Funktsional. Anal. i Prilozhen., 24:1 (1990), 72–73; Funct. Anal. Appl., 24:1 (1991), 61–63

Citation in format AMSBIB
\Bibitem{GriOrl90}
\by P.~G.~Grinevich, A.~Yu.~Orlov
\paper Variations of the complex structure of Riemann surfaces by vector fields on a contour and objects of the KP theory. The Krichever--Novikov problem of the action on the Baker--Akhieser functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1990
\vol 24
\issue 1
\pages 72--73
\mathnet{http://mi.mathnet.ru/faa922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052273}
\zmath{https://zbmath.org/?q=an:0719.30037}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 24
\issue 1
\pages 61--63
\crossref{https://doi.org/10.1007/BF01077923}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL45200012}


Linking options:
  • http://mi.mathnet.ru/eng/faa922
  • http://mi.mathnet.ru/eng/faa/v24/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Ryzhik, E. I. Shulman, “Symmetry algebra of nonlinear integrable equations”, Theoret. and Math. Phys., 95:1 (1993), 387–392  mathnet  crossref  mathscinet  zmath
    2. P. Winternitz, A. Yu. Orlov, “$P_\infty$ algebra of KP, free fermions and 2-cocycle in the Lie algebra of pseudodifferential operators”, Theoret. and Math. Phys., 113:2 (1997), 1393–1417  mathnet  crossref  crossref  mathscinet  isi
    3. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
    4. J. Harnad, A. Yu. Orlov, “Fermionic approach for evaluating integrals of rational symmetric functions”, Theoret. and Math. Phys., 158:1 (2009), 17–39  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:283
    Full text:82
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019